Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Binary self-dual codes with automorphisms of order 23

Title data

Yorgova, Radinka ; Wassermann, Alfred:
Binary self-dual codes with automorphisms of order 23.
In: Designs, Codes and Cryptography. Vol. 48 (2008) Issue 2 . - pp. 155-164.
ISSN 0925-1022
DOI: https://doi.org/10.1007/s10623-007-9152-8

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 94B05
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics > Chair Mathematics and Didactics - Univ.-Prof. Dr. Volker Ulm
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 26 Aug 2015 12:50
Last Modified: 27 Aug 2015 05:42
URI: https://eref.uni-bayreuth.de/id/eprint/18256